Surgical Approach to Non-Parasitic Splenic Cysts in Childhood


Sag S., YALÇIN CÖMERT H. S. , ÇAKMAK H. İ. , İMAMOĞLU M., SARIHAN H.

GAZI MEDICAL JOURNAL, vol.31, no.4, pp.560-562, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.12996/gmj.2020.131
  • Title of Journal : GAZI MEDICAL JOURNAL
  • Page Numbers: pp.560-562

Abstract

Objective: In our study, we aimed to demonstrate and evaluate our surgical approaches to childhood non-parasitic splenic cysts comparatively.